# SDR AALA202306163492

- Difficulty date: June 4, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT GIRT BAR MOUNT HOLE LOCATED AT BS 986.5 AND LBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 TABLE 203 ALTERNATE REPAIR 3 AND EA 345405 .
